# SDR SWAA114798

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 52,505 hours, 43,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CASE, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
